# SDR IPXA2016053104043

- Difficulty date: May 17, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Bs 655-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD, CARGO AT BS 655 TO 675 LONG 42R-43R, INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL AT BS 655 TO 675 LONGERON 42R-43R IAW DWG ACA7049 AND SRM 51-35-01.
